# SDR AALA20000569

- Difficulty date: March 31, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE LIGHT AT DOOR L3 INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY EXIT ESCAPE LIGHT AT DOOR L3.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
